Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v37.i11.30
pages 19-28

Identification Principles of Deterministic Base in Chaotic Behavior of Systems

Valentin A. Chernomorets
International Research and Training Center of Information Technologies and Systems of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev, Ukraine
Sergey K. Gorbunov
International Research and Training Center of Information Technologies and Systems of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev, Ukraine

ABSTRACT

Possibility of combined use of principles of chaotic dynamics and binary bifurcation of the whole for studies of properties of self-organizing systems is analyzed. The form of relationship between fundamental constants, on which these principles are based, namely the Feigenbaum and the Fibonacci numbers, is established. A method of graph-analytic recovery of basis of numeric time series, generated in the result of function iteration, is suggested.


Articles with similar content:

Simulation of Packing, Distribution and Routing of Small-Size Discrete Flows in a Multicommodity Network
Journal of Automation and Information Sciences, Vol.47, 2015, issue 7
Alexander N. Trofimchuk , Vladimir A. Vasyanin
Compression and Protection of Information Obtained in Evaluating the Phenomena by Methods of the Catastrophe Theory
Telecommunications and Radio Engineering, Vol.63, 2005, issue 2-6
V. Yu. Kramarenko, V. N. Kireev
Structural and Parametric Identification of Stochastic Systems and Their Interconnections on the Basis of Petri Networks
Journal of Automation and Information Sciences, Vol.35, 2003, issue 5
Svetlana A. Kachur
Identification of Nonlinear Systems with Additive External Action
Journal of Automation and Information Sciences, Vol.50, 2018, issue 4
Victor G. Gorodetskyi
MODIFICATION OF THE BRANCH AND BOUND METHOD TO DETERMINE THE EXTREMES OF MEMBERSHIP FUNCTIONS IN FUZZY INTELLIGENT SYSTEMS
Telecommunications and Radio Engineering, Vol.78, 2019, issue 20
I. S. Tvoroshenko, V. О. Gorokhovatskyi